# SDR SIMA20170731001

- Difficulty date: July 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 32,655 hours, 28,997 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD LOWER YOKE CRACKED.  REMOVED AND INSTALLED A NEW YOKE IAW EO EM-54MR-386.
